# SDR DALA2022030301369

- Difficulty date: February 28, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 HIDDEN CORROSION UPPER AND LOW ON FLOOR SUPPORT ANGLE AT STA 1520 BTW SIDE PANELS PLATES IN REFERENCE NRC 00305. CORRECTIVE ACTION: SUMMARY OF NRC 00551-CORROSION LEVEL 2 -FLOOR SUPPORT ANGLE AT STA 1520 BTW SIDE PANELS PLATES WAS REPLACED PER B757-200 SRM AND DWG 453N1293 REV: ORIG. (2139431)
